# SDR 95ZZZZ130

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224TH
- Make and model: Saab 340B
- Aircraft serial: 340B224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848930621
- Condition: Failed
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE NOTED THAT WHEN BATTERIES WERE TURNED ON THAT THE HYDRAULIC PUMP STARTED TO CYCLE EVERY 10-15 SECONDS.  FURTHER TROUBLESHOOTING REVEALED THAT THE LANDING GEAR CONTROL VALVE HAD FAILED INTERNALLY.  THE VALVE WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.  (Z)
